Journal of East China Normal University(Natural Sc ›› 2014, Vol. 2014 ›› Issue (6): 12-16.doi: 10.3969/j.issn.1000-5641.2014.06.003

• Article • Previous Articles     Next Articles

Biharmonic hypersurfaces with at most twodistinct principal curvatures in Esn+1

 YANG  Chao, LIU  Jian-Cheng   

  1. College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
  • Online:2014-11-25 Published:2015-02-07

Abstract: In this paper, we studied biharmonic hypersurfaces of pseudo-Euclidean space Esn+1with at most two distinct principal curvatures. Assume the shape operator is diagonalizable, we proved that such hypersurfaces are minimal.

Key words: pseudo-Euclidean space, biharmonic hypersurface, shape operator, diagonalizable

CLC Number: